MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SPARE LOOP FOR SUPRALOOP, 200 X 150 MM

KARL STORZ SE & CO. KG SPARE LOOP FOR SUPRALOOP, 200 X 150 MM
Model Number 26183MD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intraoperative use of the supra-loop, it was discovered that the coating at the distal end of the loop was defective.The instrument (loop) was replaced intraoperatively with another identical loop.The surgery was able to continue.Distal end of the loop: coating detached no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
SPARE LOOP FOR SUPRALOOP, 200 X 150 MM
Common Device Name
SPARE LOOP FOR SUPRALOOP, 200 X 150 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24886515
Report Number9610617-2026-00821
Device Sequence Number21288039
Product Code KNF
UDI-Device Identifier04048551393567
UDI-Public04048551393567
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MD
Device Catalogue Number26183MD
Device Lot NumberNN03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown